Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

ON SINGULAR VARIETIES ASSOCIATED TO A POLYNOMIAL MAPPING FROM C-n TO Cn-1

Author(s):
Thuy, Nguyen Thi Bich ; Ruas, Maria Aparecida Soares [1]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Ave Trabalhador Sao Carlense 400, Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: ASIAN JOURNAL OF MATHEMATICS; v. 22, n. 6, p. 1157-1171, DEC 2018.
Web of Science Citations: 0
Abstract

We construct singular varieties V-G associated to a polynomial mapping G : C-n -> Cn-1 where n >= 2. Let G : C-3 -> C-2 be a local submersion, we prove that if the homology or the intersection homology with total perversity (with compact supports or closed supports) in dimension two of any variety V-G is trivial then G is a fibration. In the case of a local submersion G : C-n -> Cn-1 where n >= 4, the result is still true with an additional condition. (AU)

FAPESP's process: 14/00304-2 - Singularities of differentiable mappings: theory and applications
Grantee:Maria Aparecida Soares Ruas
Support type: Research Projects - Thematic Grants
FAPESP's process: 13/18706-7 - The Jelonek set and the Chern classes of singular varieties
Grantee:Nguyen Thi Bich Thuy
Support type: Scholarships in Brazil - Post-Doctorate